# SDR UALA2009020900422

- Difficulty date: February 8, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 43,079 hours, 5,239 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY EXIT LIGHT FLICKERS ON AND OFF DURING FLIGHT.  REPLACED DOOR 2L EXIT BATTERY PACK.  CHECKS NORMAL.
